# SDR SWAA2022030325647

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STA 794 TO 800 RBL 20 LOWER STRAP IS CORRODED / REMOVED CORROSION IAW B737 SRM 51-10-02-0G-0; VERIFIED MATERIAL LOSS AND LIMITS. ORIGINAL .040'; REMAINING .030'; LOSS OF .010' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED LOWER STRAP AT AFT CARGO COMPARTMENT FLOOR STA 794-800 RBL 20 IAW BOEING DWG 146A8340 REV:C AND SRM 51-40-02-0G-0. 51-40-05-0G-0 'A' TAG A30886
